Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

uknown0084

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About uknown0084

  • Rank
    New Member
  1. whenever i applay makeup i always have taht cakey look to it. Is there any advice on how to avoid this... I am using corys cosmetics samples at the moment but have allso experienced the same problem with previous ones i've used, leading me to conclude that im doing something wrong such as using the wrong brush or what not (im using a powder brush)
  2. beware that there have been some cases where people have experienced discoloration on the spot where they used neosporin, including mysellf. my upper cheek areas are whiter than the surrounding... that sucks... but i hope its only temporary
  3. well i never really wore make-up before untill a couple days ago when I started putting some on just my red spots so to make them less visible... I look great after doing that but I find that as the day wears on, my makeup seems to disintegrate, making my red marks apparent again.. i currently just dab on the powder to my brush and apply it to my face in a circular motion... is there something else i should be doing so that my makeup actually stays on better?
  4. yeah i want a nautural look too but i also want to hide the red marks that I have. I have quite a few on my upper cheek area. Could you give me a link or the name of the foundation brush that you would recommend for this?
  5. thanks. yeah im using powder form of mineral foundation so the kabuki is what i need i guess... do you know of any good ones that are inexpensive? the one on corys website is $20. Also , how about for putting on concealer?
  6. just ordered some samples from corys cosmetics, but i need any good recommendations on brushes for putting on foundation, concealer, etc... anyone? thanks
  7. yeah this is by far the best acne product that i have used.... i had moderate acne in highschool years ( i used clearasil back then ) but then i started using this every night as a mask and my acne cleared up for about a year... but then i got lazy and stopped using it every night soi broke out bad... its a great product though it really penetrates your pores.
  8. hi everyone... well i have been using neosporin for my redmarks and acne and ive noticed that it has made the parts where i put it on much lighter than other parts of my face. would this uneven complexion be temporary? and it would everything return back to normal once i stop using neosporin? i look pale in some parts of my face and i just dont like that, i want my tone back! any help would be appreciated! thanks or any suggestions for getting back my original complexion
  9. it will work for some people..... but for me personally itjus left me with a bunch of red marks ... i had never gotten red marks in my life until i started using proactiv
  10. yeah thanks. but i was referring to self-tanning products like neutrogena you rub over your face to get a tan-like appearance right away... is it the same in terms of leaving ur red marks darker?
  11. does self-tanning worsen red marks?? does it make them darker in the long run... anyone? or is it helpful in hiding them in the short-run?
  12. go to the pharmacy and get Neosporin .... its worked wonders for me as well many others on this board. my red marks have quickly faded and my acne is almost non existent now! I WAS HIDEOUS 1 week ago, then i started uses neosporin and all is well now...
×